# SDR FDEA202206211492

- Difficulty date: June 21, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300*
- Aircraft serial: 630
- Aircraft time: 64,801 hours, 24,913 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: None
- Part number: 1157020
- Part serial: UNK
- Condition: Failed
- Location: N/A
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDIS  743  28-40  4804  21JUN22  OMA   R OUTER FUEL TANK BURNING FUEL OUT OF SEQUENCE. WITH ALL PUMPS ON FUEL CONTINUED   TO BURN FROM OUTER TANK. RAN FUEL IMBALANCE CHECKLIST AS WELL AS FUEL FEED MANUAL   CONTROL CHECKLIST. NO FAULTS ON ANY FUEL PUMPS. PULLED/RESET AND FINALLY PULLED CB   M-55 OPEN (AND LEFT OPEN) IN CONJUCTION WITH MOCC. BURN RATE CALCULATED AR 900   LB/HR FROM R OUTER. REMOVED AND REPLACED REFUEL/DEFUEL VALVE CANISTER FOR RH INNER AND RH OUTER   TANK IAW AMM 28-25-13-04. REMOVED AND REPLACED REFUEL/DEFUEL VALVE ELEMENT FOR RH   INNER AND REMOVED AND REINSTALLED RH OUTER TANK ELEMENT  IAW AMM 28-25-12-04.   REMOVED AND REPLACED RH INNER TANK ISOLATION VALVE IAW AMM 28-22-51-04. REMOVED AND   REPLACED RH INNER TANK CHECK VALVE IAW AMM 28-21-15-04. REMOVED AND REPLACED RH   INNER TANK ISOLATION VALVE ACUATOR IAW AMM 28-22-52-04. OPERATIONAL CHECKS AND LEAK   CHECKS  ARE GOOD. REMOVED AND REINSTALLED RH INNER FUEL TANK ACCESS PANELS 642DB,   643CB AND 643DB IAW AMM 28-11-23-04, LEAK CHECKS GOOD. ALL WORK ACCOMPLISHED BY TANK   TIGERS
